# SDR ASAA2016020615307

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 9,071 hours, 2,911 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION TRENDING HIGH. HARDWARE INSPECTION AND FAN LUBE REQUIRED.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE FAN LUBE IAW TASK CARD 78472002.
